MathSciNet Relay Station
MathSciNet bibliographic data
MR2085149 13A35 (13D07)
Aberbach, Ian M. The vanishing of ${\rm Tor}^R_1(R^+,k)$ implies that $R$ is regular. Proc. Amer. Math. Soc. 133 (2005), no. 1, 27–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement